AGENDA
GRAND BALL ROOM
Duration Session Time Speaker Topic
8.20 am - 9.20 am 60 mins Registration & Networking Tea  
9.20 am - 9.25 am 10 mins Introduction  
9.25 am - 9.40 am 20 mins Welcome Address  
Anurag Batra, Chairman & Editor-in-Chief, BW | Businessworld & exchange4media Group
9.55 am - 10.40 am 40 mins Keynote Address: Marketing in an Era of Disruption
Vipul Chawla, MD-APAC, (Pizza Hut) Yum Brands
10.40 am - 11.25 am 40 mins Global Speaker: The Digital Marketing Trifecta: Data, Intuition & Effectiveness. As the world becomes more data-driven, are we forsaking good ol’ intuition? We’ll explore how data plus intuition and creativity drive the best effectiveness for brands
Deirdre McGlashan, Global Chief Digital Officer, MediaCom
11.35 am - 12.20 pm 40 mins Keynote Address: Speaking To The New Age Consumer. Armed with digital, companies are closer to consumers today than ever before. Is Titan seizing the opportunities?
S Ravi Kant , CEO - Watches & Accessories & EVP Corporate Communications, Titan Company Ltd.
12.20 pm - 1.05 pm 40 mins Global Speaker: 5 Secrets to Growing Influence in Marketing. The credibility of marketing amongst customers and within companies is at risk, so how can marketers improve trust, authority and credibility?
Lee Odden, Co-Founder & CEO, TopRank Marketing
1.30 pm - 2.30 pm 60 mins LUNCH
2.30 pm - 3.15 pm 30 mins Ulf Smedberg, Country Marketing Manager, IKEA India Creating a brighter, everyday life- How IKEA communicates this to the new-age customers, through digital communication
3.15 pm - 4.00 pm 40 mins Panel Discussion 1: Unified Measurement on Online Video & the road ahead in India
Session Chair: Devendra Deshpande, Head-Content Plus, Mindshare
Nishant Radia, Co-founder & CMO, Vidooly
Neel Pandya, Head of Media, L’ Oreal
Priyanka Gandhi, Associate Director - Integrated Marketing Communications, India; Head of Media for APAC Division, Colgate Palmolive
Vikram Tanna, VP, Head of Advertising Sales and Business Head of Regional Clusters - South Asia, Discovery Networks Asia-Pacific
Ankit Desai, Head Media & Digital Marketing, Marico

Manav Sethi, CMO, ALTBalaji
4.00 pm - 4.30 pm 30 mins Llyod Mathais, Former Asia-PAC Marketing Head, HP Inc Battleground Digital: The challenges staring at the marketer in 2018
4.30 pm - 5.15 pm 40 mins Panel Discussion 2: The State of Digital Marketing - Identifying valuable marketing trends
Abhishek Ahluwalia, Head – eCommerce - India, Mondelēz International 
Ajay Kaul, Chief Digital Officer, Mahindra Group
Manish Agarwal, Senior Vice President – Digital Marketing & Innovation, Kotak Mahindra Bank
Ankush Manchanda, Head, Digital Mktg - Bacardi
Shamsuddin Jasani, MD, Isobar
Shouneel Charles, Senior Vice President & Business Head, Timesnownews.Com

Samir Bangara, Co-Founder & Managing Director, Qyuki Digital Media
5.15 pm - 5.40 pm 20 mins Tea Coffee Break
5.40 pm - 6.00 pm 20 mins Amit Khanna- Filmmaker, Lyricist, Poet, Writer & Journalist  Future of Digital Marketing
6.05 pm - 6.30 pm 20 mins Valedictory Address: The Changing Role of Marketing In Achieving Business Objectives How new age tools and technology makes marketing more precise and results driven, allowing achieving larger goals for an organization?
Sanjiv Mehta, CEO and MD | EVP Unilever SouthAsia, Hindustan Unilever Limited  
6.30 pm - 6.35 pm 5 mins Thank You Note  
6.35 pm - 7.05 pm 30 mins Awards Registrations  


RIVEA ROOM
Duration Session Time Speaker Topic
12.10 pm - 12.20 10 mins Introduction  
12.30pm - 12.55 pm 20 mins Ravi Santhanam, Chief Marketing Officer, HDFC Bank Digital Disruptions and the Marketer. Are we ready? Innovations will forever change our typical workday as marketers - Digital transformation, digital eco-systems, APIs, new touch-points, AI (going beyond the hype and making it work), it is time to get ready and take these disruptions head on.
12.55 pm to 1.30 pm 30 mins Programmatic Master Class Future of Programmatic Advertising in India
John Thankamony, Head Programmatic Advertising, Mindshare
LUNCH
2.30 pm - 3.05 pm 30 mins Shoumyan Biswas, Chief Marketing Officer, Flipkart Using Advertising technology to enhance the Power of Commerce-Advertising
3.05 pm - 3.25 pm 20 mins Rahul Gautam, Chief Marketing Officer, Ford Is Data Changing the Role of CMO’s ?
3.25 pm - 4.05 pm 40 mins Panel Discussion 1 The intuitive marketer: How does the Machine Assist
Rakesh Yadav, CEO & Co-Founder Ad Global 360
Vivek Bhargava, CEO, DAN Performance Group
​Abhijit Shah, CTO, DCB Bank
Suresh A Shan, Head, Digital Innovation & Future Technology Business, Mahindra & Mahindra

Prasad Shejale – Co Founder & CEO, Logicserve Digital
4.05 pm - 4.30 pm 20 mins Amit Gujral, Head Corporate Marketing, LG Role of Big Data and its relevance in today's consumerism
4.30 pm - 5.15 pm 40 mins Panel Discussion 2 Crossing the Digital Transformation Chasm. What Agencies are doing to stay ahead of the curve?
Rajeev Dhingra, CEO, WATConsult
Sabyasachi Mitter, Managing Director, Fulcro
Jyoti Kumar Bansal, Managing Director, PHD India
Vinod Thadani, Chief Digital Officer South Asia, Mindshare
Suveer Bajaj, Co-Founder, FoxyMoron
Vishal Chinchankar, Chief Digital Officer, Madison